# SDR DALA2016043003601

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD MAIN FLAP BETW 19" TO 59" FROM INBD END 12" FROM AFT END UPPER SKIN HAS CHAFING. ACCOMPLISHED PERMANENT REPAIR ON LT OTBD MAIN FLAP BETW 19" TO 59"  FROM INBD END, 12" FROM AFT END UPPER SKIN IAW SRM.
